# SDR SCNA99077

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Engine: Pwa JT8D17R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 42,018 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE NUMBER ONE SHUTDOWN DUE TO LOW OIL PRESSURE AND QUANTITY. LOSS OF OIL QUANTITY FOLLOWED BY LOSS OF OIL PRESSURE AND RISE OF OIL TEMPERATURE.  ENGINE REDUCED TO IDLE PRIOR TO SHUTDOWN.  FOUND ENGINE BEARING SEAL LEAKING AND EVIDENCE OF OIL FOUND IN THE EXHAUST SECTION.
